# SDR TRAX200701893

- Difficulty date: December 9, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,943 hours, 12,972 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOSS OF PRESSURIZATION AT 20000 FT.  ALL MASK DEPLOYED.  A/C RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY, FLT 4368 DEL 132 MINS.
